Volume 18, Number 4
Preview Issue Next Issue

Purchase

Karine Genevey

J. Comp. Math., 18 (2000), pp. 337-352

Preview Purchase PDF Citation Download 0 224 Article preview

Purchase

Li Heng Wang and Huo Yuan Duan

J. Comp. Math., 18 (2000), pp. 353-364

Preview Purchase PDF Citation Download 0 224 Article preview

Purchase

Hua Dai and Peter Lancaster

J. Comp. Math., 18 (2000), pp. 365-374

Preview Purchase PDF Citation Download 0 221 Article preview

Purchase

Li Rong Chen and De Gui Liu

J. Comp. Math., 18 (2000), pp. 375-386

Preview Purchase PDF Citation Download 0 183 Article preview

Purchase

Chong Hua Yu and O. Axelsson

J. Comp. Math., 18 (2000), pp. 387-402

Preview Purchase PDF Citation Download 0 206 Article preview

Purchase

Yin Wei Zhan

J. Comp. Math., 18 (2000), pp. 403-412

Preview Purchase PDF Citation Download 0 231 Article preview

Purchase

Yi Du Yang

J. Comp. Math., 18 (2000), pp. 413-418

Preview Purchase PDF Citation Download 0 224 Article preview

Purchase

Shuang Suo Zhao, Zhang Hua Luoguo and Feng Zhang

J. Comp. Math., 18 (2000), pp. 419-430

Preview Purchase PDF Citation Download 0 197 Article preview

Purchase

Yi Fa Tang

J. Comp. Math., 18 (2000), pp. 431-438

Preview Purchase PDF Citation Download 0 225 Article preview

Purchase

Jin Yun Yuan and Xiao Qing Jin

J. Comp. Math., 18 (2000), pp. 439-448

Preview Purchase PDF Citation Download 0 219 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80